# SDR VNAA2024093011103

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 10,483 hours, 9,321 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Probe
- Part number: 6007300
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE TEMP WARNING. / REMOVED AND REPLACED #3 RHIB MLG BRAKE THERMOCOUPLE SENSOR IAW 32-46-01-000/400-A01-PSA. OPS CHECK GOOD.
